Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 307, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 14, 2008, 4:11 PM CDT for Meade County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2008, 4:11 PM CDT (21:11 UTC)
- Expired
- Aug 14, 2008, 5:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
County Meade County, KS
The radar
The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 2:47 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 142111
SVRDDC
KSC119-142200-
/O.NEW.KDDC.SV.W.0307.080814T2111Z-080814T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
411 PM CDT THU AUG 14 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MEADE COUNTY IN SOUTHWEST KANSAS.
* UNTIL 500 PM CDT
* AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTH CENTRAL MEADE COUNTY...OR 7 MILES SOUTHWEST OF MEADE STATE
PARK...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF SOUTHERN MEADE COUNTY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE KILLER.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHWEST KANSAS.
LAT...LON 3701 10056 3715 10054 3715 10017 3700 10024
3700 10043
TIME...MOT...LOC 2111Z 291DEG 9KT 3707 10047
$$
RITTERLING3 follow-up statements
000
WWUS53 KDDC 142121
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
421 PM CDT THU AUG 14 2008
KSC119-142200-
/O.CON.KDDC.SV.W.0307.000000T0000Z-080814T2200Z/
MEADE KS-
421 PM CDT THU AUG 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTH CENTRAL MEADE COUNTY...
AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL MEADE COUNTY...OR 8 MILES SOUTH OF MEADE
STATE PARK...MOVING SOUTHEAST AT 18 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF SOUTHERN MEADE COUNTY.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHWEST KANSAS.
LAT...LON 3703 10045 3710 10042 3715 10017 3700 10024
3700 10043
TIME...MOT...LOC 2121Z 303DEG 16KT 3704 10040
$$
FINCH000
WWUS53 KDDC 142150
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
450 PM CDT THU AUG 14 2008
KSC119-142200-
/O.CON.KDDC.SV.W.0307.000000T0000Z-080814T2200Z/
MEADE KS-
449 PM CDT THU AUG 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTH CENTRAL MEADE COUNTY...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL MEADE COUNTY...OR 6 MILES SOUTH OF MEADE
STATE PARK...MOVING SOUTHEAST AT 31 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL RESIDENCES OF SOUTHERN MEADE COUNTY.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHWEST KANSAS.
LAT...LON 3703 10045 3706 10044 3707 10043 3709 10042
3710 10041 3711 10022 3700 10024 3700 10043
TIME...MOT...LOC 2149Z 300DEG 27KT 3707 10042
$$
FINCH000
WWUS53 KDDC 142158
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
458 PM CDT THU AUG 14 2008
KSC119-142206-
/O.EXP.KDDC.SV.W.0307.000000T0000Z-080814T2200Z/
MEADE KS-
456 PM CDT THU AUG 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MEADE COUNTY
EXPIRES AT 500 PM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER SOUTHERN MEADE COUNTY.
LAT...LON 3703 10045 3706 10044 3707 10043 3709 10042
3710 10041 3711 10022 3700 10024 3700 10043
TIME...MOT...LOC 2156Z 297DEG 26KT 3705 10036
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:25 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 14, 3:25 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 325 PM CDT THU AUG 14 2008 .DISCUSSION... DAYS 1-2... THE MAIN CHALLENGES WILL BE POPS, POSSIBLE SEVERE TONIGHT, AND QPF. THE LATEST SHORT FUSE COMPOSITE PRODUCTS FROM 18Z SHOWED ABOUT 1200 J/KG OF CAPE ACROSS MY SOUTHWEST CWA, BASICALLY SOUTHWEST OF THE EARLIER BAROCLINIC ZONE WHICH THUNDERSTORMS MOVED ALONG THIS MORNING. THERE IS A LACK OF APPRECIABLE CAPE RIGHT NOW IN MY CENTRAL AND EASTER CWA. A FRONT IS BARRELING DOWN AND WILL CROSS FROM NORTH TO SOUTH THROUGH OUR AREA TONIGHT. STILL THINK THERE WILL BE PLENTY OF UPPER SYNOPTIC LIFT AS A SHORT WAVE CROSSES THE AREA TONIGHT. SO WILL GO LIKELY POP IN ALL AREAS EXCEPT THE NORTHWEST TIER, WHERE THE LEADING EDGE OF CONVECTION WILL LIKELY CLEAR THAT AREA BY 00Z. HAVE ALSO MENTIONED POSSIBLE SEVERE ACROSS MY WEST AND SOUTH BEFORE MIDNIGHT, AND THEN SHIFTED THE HIGHER RISK EAST AFTER MIDNIGHT. THE PRIMARY RISK FROM THE INVERTED SOUNDING WILL BE STRONG WINDS. HEAVY RAIN SEEMS LIKELY AS WELL AS STORMS WILL NOT BE FAST MOVING. HAIL WILL BE POSSIBLE WITH THE STRONGER VERTICAL STORMS. AS PER SPC GUIDANCE, AS SEVERE WATCH WILL BE POSTED FOR OUR SOUTHWEST COUNTIES THROUGH 10 PM CDT. THE CAPE IS MAXIMIZED THERE AND SUNNY SKIES HAVE ALLOWED THE SURFACE TO DESTABILIZE THROUGH THE AFTERNOON. THIS WATCH IS BASICALLY SOUTHWEST OF A KEARNY COUNTY TO HASKELL TO CLARK COUNTY LINE. THE UPPER LOW IS DIVING SOUTH THROUGH MONTANA/WYOMING TODAY, AND WILL CONTINUE TO BUILD SOUTH-SOUTHWEST INTO WESTERN COLORADO BY LATE FRIDAY. THIS WILL LEAVE SOUTHWESTERN KANSAS IN A CONTINUED AREA OF FAVORED WIDESPREAD LIFT FRIDAY AND SATURDAY. WILL KEEP 40-50 CHANCE POPS GOING FOR ALL FRI-FRI NT-AND SAT PERIODS. HOW MUCH RAIN WILL FALL IS STILL IN QUESTION, BUT THINK THE SOUTH AND SOUTHEAST ZONES ARE IN FOR THE MOST RAIN, PERHAPS WELL OVER AN INCH IN A FEW LOCATIONS, THROUGH SATURDAY. TEMPERATURES WILL BE COOL, ESPECIALLY FOR THIS TIME OF YEAR. MIN TEMPS WILL BE SIMILAR TO THIS MORNING, JUST ABOVE THE DEW POINT LEVELS. LOWS TONIGHT SHOULD BE IN THE 60F (NW) TO 65F (SE) AND FRI NT FROM 57F (W) TO 63F (SE). MAX TS ARE TRICKIER WITH THE CLOUDS AND RAINFALL, BUT SHOULD RANGE FRIDAY FROM 75F IN MY N AND NW TO NEAR 81F IN THE SE ZONES NEAR P28. HIGHS ON SATURDAY SHOULD BE A FEW DEGREES COOLER, RANGING FROM 74F AT EHA AND GCK TO 79F AT P28. DAYS 3-7... AFTER A BRIEF BREAK ACROSS MUCH OF THE FCST AREA, WIDESPREAD SHOWERS AND THUNDERSTORMS ARE LIKELY SUNDAY AND MONDAY AS AN UPPER SYSTEM MOVES SOUTHEAST INTO FAR SOUTHWEST KANSAS AND EASTERN COLORADO. LOW LEVEL MOISTURE WILL BE ABUNDANT WITH THIS SYSTEM. THE HEAVIEST RAIN AMOUNTS SHOULD BE ACROSS THE WESTERN HALF OF OUR FCST AREA. THE ECMWF CONTINUES TO SHOW THE UPPER SYSTEM MOVING VERY SLOWLY ACROSS NORTHERN OKLAHOMA BY TUESDAY AND THEN FINALLY OPENING UP AND LIFTING NORTHEAST AS AN UPPER TROUGH APPROACHES THE ROCKIES. PRECIP MAY LINGER IN OUR EASTERN COUNTIES INTO MID-WEEK. WEAK UPPER TROUGHING MAY PASS ACROSS THE NORTHERN PLAINS BY LATE NEXT WEEK AND BRING A FRONT AND THUNDERSTORMS CHANCES BACK TO SW KS. OVERNIGHT LOWS SHOULD BE MILD THROUGHOUT THE EXTENDED GIVEN THE EXPECTED HIGH DEWPOINTS. HIGHS OUGHT TO BE WARMING INTO THE UPPER 80S TO LOWER 90S BY LATE WEEK AS WEAK MID LEVEL DOWNSLOPE FLOW DEVELOPS. && .AVIATION... VFR CONDITIONS WILL GENERALLY PREVAIL THROUGH TONIGHT. HOWEVER, CIGS AND VSBYS WILL OF COURSE BE LOWER UNDERNEATH THE HEAVIER LOCAL THUNDERSTORMS. THE BEST CHANCE OF STORMS IS AT DDC THROUGH 00 UTC. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 78 60 76 / 70 40 40 40 GCK 60 75 58 74 / 50 40 40 40 EHA 61 76 57 74 / 60 40 40 50 LBL 62 77 60 75 / 60 40 40 40 HYS 61 75 59 75 / 70 40 40 40 P28 65 81 63 79 / 70 40 40 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN12/24/24
Hazardous weather outlook, Aug 14, 2:31 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 231 PM CDT THU AUG 14 2008 KSZ030-031-043>046-061>066-074>081-084>090-151000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 231 PM CDT THU AUG 14 2008 /131 PM MDT THU AUG 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF SOUTHWEST KANSAS THIS AFTERNOON AND TONIGHT. THE BEST CHANCE OF SEVERE STORMS WILL BE ALONG AND SOUTHWEST OF A LINE FROM SCOTT CITY TO JETMORE TO COLDWATER INCLUDING DODGE CITY AND GARDEN CITY. HAIL AS LARGE AS QUARTERS AND WINDS UP TO 60 MPH ARE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. THE BEST CHANCE OF HEAVY RAIN WILL BE IN FAR WESTERN KANSAS. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY NIGHT THROUGH MONDAY ACROSS MUCH OF SOUTHWEST KANSAS. THE HEAVIEST RAIN IS EXPECTED TO BE ALONG AND WEST OF A LINE FROM SCOTT CITY TO GARDEN CITY TO MEADE WHERE SEVERAL INCHES IS POSSIBLE OVER THE 3 DAY PERIOD. FLOODING COULD BECOME A CONCERN AS WELL. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS WILL BE NEEDED THROUGH THIS EVENING, ESPECIALLY ALONG AND WEST OF A LINE FROM GARDEN CITY TO DODGE CITY TO COLDWATER. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Aug 14, 12:18 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1218 PM CDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG LIEBENTHAL 38.65N 99.32W
08/14/2008 RUSH KS TRAINED SPOTTER
FOUR INCH DIAMETER TREE BRANCHES WERE BLOWN DOWN.
&&
26Special weather statement, Aug 14, 3:07 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 307 PM CDT THU AUG 14 2008 KSZ063-076-142045- FINNEY-HASKELL- 307 PM CDT THU AUG 14 2008 ...SIGNIFICANT WEATHER ADVISORY FOR FINNEY AND HASKELL COUNTIES... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF PLYMELL...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3772 10065 3743 10072 3771 10106 3780 10100 TIME...MOT...LOC 2007Z 293DEG 22KT 3771 10097 RITTERLING
Special weather statement, Aug 14, 3:43 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 343 PM CDT THU AUG 14 2008 KSZ076-077-087-142130- GRAY-HASKELL-MEADE- 343 PM CDT THU AUG 14 2008 ...SIGNIFICANT WEATHER ADVISORY FOR GRAY...HASKELL AND MEADE COUNTIES... AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF SUBLETTE...MOVING EAST AT 28 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3761 10041 3739 10067 3763 10105 3773 10099 TIME...MOT...LOC 2043Z 289DEG 24KT 3763 10085 RITTERLING
Special weather statement, Aug 14, 3:51 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 351 PM CDT THU AUG 14 2008 KSZ087-142130- MEADE- 351 PM CDT THU AUG 14 2008 ...SIGNIFICANT WEATHER ADVISORY FOR MEADE COUNTY... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF MEADE STATE PARK...MOVING EAST AT 19 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3703 10060 3716 10061 3720 10021 3700 10020 TIME...MOT...LOC 2051Z 268DEG 17KT 3709 10050 RITTERLING
Local storm report, Aug 14, 3:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
357 PM CDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 16 N SATANTA 37.67N 100.99W
08/14/2008 E0.88 INCH HASKELL KS PUBLIC
&&
BURKELocal storm report, Aug 14, 4:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
409 PM CDT THU AUG 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 N TICE 37.61N 100.71W
08/14/2008 E0.75 INCH HASKELL KS PUBLIC
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 11:45 PM CDT | Special Weather Statement | DDC | Scott | 45 min |
| Aug 14, 12:25 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Lane, Scott | 50 min |
| Aug 14, 1:04 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 41 min |
| Aug 14, 1:16 AM CDT | Severe Thunderstorm Warning | DDC | Ness | 44 min |
| Aug 14, 1:47 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 43 min |
| Aug 14, 2:29 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 26 min |
| Aug 14, 10:09 AM CDT | Special Weather Statement | DDC | Gray | 51 min |
| Aug 14, 3:07 PM CDT | Special Weather Statement | DDC | Haskell | 38 min |
| Aug 14, 3:43 PM CDT | Special Weather Statement | DDC | Haskell | 47 min |
| Aug 14, 3:50 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade | 24 min |
| Aug 14, 3:51 PM CDT | Special Weather Statement | DDC | Meade | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.